zbMATH — the first resource for mathematics

Representation of the solution to a boundary-value problem as a continuum integral. (English) Zbl 0396.35053
35K20 Initial-boundary value problems for second-order parabolic equations
35C15 Integral representations of solutions to PDEs
Full Text: DOI
[1] A. L. Alimov and V. S. Buslaev, ”On the continuum integral for a parabolic equation of second order,” Vestn. Leningr. Univ., Ser. Mat.1, No. 1, 5–14 (1972). · Zbl 0226.35042
[2] V. S. Buslaev, ”Continuum integrals and the asymptotic behavior of solutions to parabolic equations as t. Application to diffraction,” in: Probl. Mat. Fiz., No. 2, Leningrad (1967), pp. 85–107.
[3] F. A. Berezin, ”Covariant and contravariant symbols of operators,” Izv. Akad. Nauk SSSR, Ser. Mat.,36, No. 5, 1134–1167 (1972).
[4] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, New York (1966). · Zbl 0148.12601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.